Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 76, NWS Jacksonville, FL

May 14, 2011Camden County, Georgia; Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 12:45 PM EDT for Camden County, Georgia; Nassau County, Florida. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2011, 12:45 PM EDT (16:45 UTC)
Expired
May 14, 2011, 1:05 PM EDT
In force
20 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 29 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 1:14 PM EDTTSTM WND DMGKingsland, GATHE 911 CALL CENTER RECEIVED A REPORT OF AN AWNING BLOWN OFF A HOME AND A POWERLINE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS52 KJAX 141645
SVRJAX
FLC089-GAC039-141715-
/O.NEW.KJAX.SV.W.0076.110514T1645Z-110514T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1245 PM EDT SAT MAY 14 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA
  SOUTHERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 115 PM EDT

* AT 1246 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR HILLIARD...AND MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
  FERRY...KINGSLAND AND ST. MARYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3089 8164 3068 8150 3055 8191 3073 8197
TIME...MOT...LOC 1646Z 247DEG 26KT 3067 8186

$$
2 follow-up statements
012 
WWUS52 KJAX 141657
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 PM EDT SAT MAY 14 2011

FLC089-GAC039-141715-
/O.CON.KJAX.SV.W.0076.000000T0000Z-110514T1715Z/
NASSAU FL-CAMDEN GA-
1257 PM EDT SAT MAY 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHERN CAMDEN AND NORTHERN NASSAU COUNTIES...

AT 1257 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
KINGSLAND...MOVING NORTHEAST AT 105 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3073 8155 3065 8183 3077 8189 3089 8164
TIME...MOT...LOC 1657Z 241DEG 93KT 3079 8166

$$

TRABERT
138 
WWUS52 KJAX 141705
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
105 PM EDT SAT MAY 14 2011

FLC089-GAC039-141716-
/O.CAN.KJAX.SV.W.0076.000000T0000Z-110514T1715Z/
NASSAU FL-CAMDEN GA-
105 PM EDT SAT MAY 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CAMDEN AND NORTHERN
NASSAU COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3073 8155 3065 8183 3077 8189 3089 8164
TIME...MOT...LOC 1706Z 241DEG 93KT 3090 8142

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 8:45 AM EDT, 4 hours earlier.

Area forecast discussion, May 14, 8:45 AM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 AM EDT SAT MAY 14 2011

.UPDATE...SHOWERS PASSED OVER THE HONEY PRAIRIE WILDFIRE EARLIER
THIS MORNING WITH RADAR ESTIMATES ARND 0.1 INCH. HOPEFULLY THIS
IS JUST THE BEGINNING. HPC PLACES A QUARTER INCH ACRS INTERIOR SE
GA THRU 18Z AND APPROX ONE HALF INCH OVER A 24 HOUR PERIOD. KJAX
MORNING SOUNDING SHOWS PLENTY OF INSTABILITY WITH 500MB TEMP OF
-13C...CAPE OVER 2200J BY TIME OF PEAK HEATING AND LI OF -6.9.
MAIN CONCERN TODAY WILL BE HAIL FOLLOWED BY STRONG WIND GUSTS.
FORECAST IS ON TRACK AND HAVE NO UPDATES ATTM.

&&

.AVIATION...A FEW SHOWERS WILL APPROACH SSI IN THE MORNING. TSRA
DEVELOPING AHEAD OF AN APPROACHING COLD FRONT WILL ARRIVE AT
TERMINALS THIS AFTN. HAVE MAINTAINED VCTS WORDING AFTER 16Z-17Z
WITH A TEMPO FOR VCTS.

&&

.MARINE...BUOYS ARE REPORTING MAINLY SW WINDS ARND 10KT. SEAS
REMAIN DOMINATED BY EASTERLY SWELLS ARND 3FT WITH PERIOD OF 12-13
SEC. WILL KEEP SCEC HEADLINES FOR OFFSHORE WATERS. A WEAK COLD
FRONT IS FORECAST TO ADVANCE ACROSS THE LOCAL WATERS ON
SUNDAY...WITH BROAD LOW PRESSURE HOLDING TO OUR NORTH. OFFSHORE
WINDS WILL BECOME ELEVATED AT TIMES THROUGH EARLY NEXT WEEK IN
RESPONSE TO AFOREMENTIONED LOW...ALTHOUGH THE OVERALL TREND WILL
BE LOWERING SEAS AS NORTHEAST SWELLS SUBSIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  62  84  57 /  70  30   0   0
SSI  85  67  82  65 /  60  30   0  10
JAX  90  63  85  60 /  60  30   0  10
SGJ  89  66  83  63 /  50  30   0   0
GNV  89  65  85  60 /  50  30   0   0
OCF  90  64  86  60 /  50  30   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

MKT/PK
Hazardous weather outlook, May 14, 4:22 AM EDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 AM EDT SAT MAY 14 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
422 AM EDT SAT MAY 14 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

AN APPROACHING COLD FRONT AND UPPER TROUGH WILL PRODUCE SHOWERS AND
THUNDERSTORMS OVER THE AREA...MAINLY THIS AFTERNOON AND EVENING. A
FEW STORMS MAY BECOME STRONG THIS AFTERNOON AND PRODUCE SMALL HAIL
AND STRONG WINDS.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES
DUE TO EASTERLY SWELLS.

A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK
TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE
NORTHEAST TODAY TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK
GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO
EASTERLY SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IF WATCHES OR
WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, May 14, 12:16 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1216 PM EDT SAT MAY 14 2011

FLZ022-030-035-036-141645-
ALACHUA-COLUMBIA-GILCHRIST-UNION-
1216 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ALACHUA...SOUTHERN COLUMBIA...GILCHRIST AND WESTERN UNION COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1245 PM EDT...

AT 1216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF ARCHER...OR 8 MILES
NORTH OF BRONSON...MOVING NORTHEAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEWBERRY...ARCHER...HIGH
SPRINGS...GAINESVILLE...ALACHUA...OLENO STATE PARK...LA CROSSE...
WORTHINGTON SPRINGS AND DUKES THROUGH 1245 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3011 8237 2995 8234 2993 8236 2992 8241
      2988 8239 2988 8233 2955 8228 2948 8243
      2947 8255 2953 8256 2953 8265 2956 8267
      2956 8275 2958 8278 2959 8289 2968 8295
TIME...MOT...LOC 1616Z 218DEG 41KT 2962 8254

PETERSON
Special weather statement, May 14, 12:21 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1221 PM EDT SAT MAY 14 2011

FLZ021>023-030-035-141700-
BAKER-COLUMBIA-GILCHRIST-SUWANNEE-UNION-
1221 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
BAKER...SOUTHERN COLUMBIA...NORTHWESTERN GILCHRIST...SOUTHEASTERN
SUWANNEE AND NORTHWESTERN UNION COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 100 PM EDT...

AT 1222 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF OBRIEN...OR 9
MILES SOUTHEAST OF MAYO...MOVING NORTHEAST AT 45 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRANFORD...MCALPIN...
OBRIEN...HILDRETH...ICHETUCKNEE SPRINGS STATE PARK...FORT WHITE...
COLUMBIA...WINFIELD...LAKE CITY AND FIVE POINTS THROUGH 100 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3039 8242 3016 8232 2968 8296 2977 8295
      2979 8293 2981 8294 2983 8290 2988 8288
      2990 8292 2995 8293 2996 8296 2999 8297
      3000 8300 3009 8309
TIME...MOT...LOC 1622Z 244DEG 38KT 3002 8296

PETERSON
Special weather statement, May 14, 12:27 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 PM EDT SAT MAY 14 2011

FLZ024-025-032-033-141715-
CLAY-DUVAL-NASSAU-ST. JOHNS-
1227 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN ST. JOHNS...SOUTHEASTERN DUVAL AND EASTERN NASSAU COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 115
PM EDT...

AT 1226 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES WEST OF ASBURY LAKE...OR 10
MILES SOUTHWEST OF LAKESIDE...MOVING NORTHEAST AT 40 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PENNEY
FARMS...ASBURY LAKE...GREEN COVE SPRINGS...LAKESIDE...DOCTORS
INLET...SWITZERLAND...BELLAIR...MANDARIN...PONTE VEDRA
BEACH...JACKSONVILLE HEIGHTS AND FRUIT COVE THROUGH 115 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2984 8163 2984 8180 3028 8185 3064 8143
      3051 8144 3048 8140 3025 8137 2992 8128
TIME...MOT...LOC 1626Z 234DEG 36KT 3008 8182

PETERSON
Local storm report, May 14, 12:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1239 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND GST     JACKSONVILLE INTL ARPT  30.48N 81.71W
05/14/2011  M57 MPH          DUVAL              FL   ASOS

            A WIND GUST OF 57 MPH WAS RECORDED AT JACKSONVILLE
            INTERNATIONAL AIRPORT.

&&

PP
Local storm report, May 14, 12:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     HAIL             2 E FOLKSTON            30.84N 81.98W
05/14/2011  M0.50 INCH       CHARLTON           GA   TRAINED SPOTTER

            MARBLE SIZE HAIL REPORTED BY TRAINED SPOTTER 2 MILES EAST
            OF FOLKSTON.

&&

PKEEGAN
Local storm report, May 14, 12:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1245 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     HAIL             5 S JACKSONVILLE INTL A 30.41N 81.71W
05/14/2011  M0.50 INCH       DUVAL              FL   CO-OP OBSERVER

            MARBLE SIZE HAIL REPORTED BY CO-OP OBSERVER IN HIGHLANDS.

&&

PKEEGAN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:52 AM EDTSpecial Weather StatementJAXClinch23 min
May 14, 9:06 AM EDTSpecial Weather StatementJAXBrantley24 min
May 14, 9:28 AM EDTSpecial Weather StatementJAXClinch, Ware32 min
May 14, 10:11 AM EDTSpecial Weather StatementJAXBrantley34 min
May 14, 10:47 AM EDTSpecial Weather StatementJAXAtkinson28 min
May 14, 11:06 AM EDTSpecial Weather StatementJAXClinch, Echols24 min
May 14, 11:28 AM EDTSevere Thunderstorm WarningJAXClinch, Echols47 min
May 14, 12:03 PM EDTSevere Thunderstorm WarningJAXCharlton42 min
May 14, 12:12 PM EDTSpecial Weather StatementJAXCharlton48 min
May 14, 12:30 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne21 min
May 14, 12:39 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn21 min
May 14, 1:07 PM EDTSpecial Weather StatementJAXCamden23 min
May 14, 4:30 PM EDTSpecial Weather StatementJAXEchols45 min
May 14, 5:18 PM EDTSpecial Weather StatementJAXClinch, Echols42 min
May 14, 5:33 PM EDTSevere Thunderstorm WarningJAXClinch, Echols26 min
May 14, 5:43 PM EDTSpecial Weather StatementJAXCoffee47 min
May 14, 5:49 PM EDTAreal Flood AdvisoryJAXEchols116 min
May 14, 5:52 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis38 min
May 14, 6:02 PM EDTSpecial Weather StatementJAXEchols43 min
May 14, 6:31 PM EDTSpecial Weather StatementJAXAtkinson44 min
May 14, 6:35 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis, Wayne40 min
May 14, 6:57 PM EDTSpecial Weather StatementJAXCoffee48 min
May 14, 7:36 PM EDTSpecial Weather StatementJAXAppling, Bacon39 min
May 14, 11:08 AM EDTSpecial Weather StatementJAXAlachua, Union37 min
May 14, 11:18 AM EDTSpecial Weather StatementJAXHamilton27 min
May 14, 11:26 AM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Columbia, Union49 min
May 14, 11:42 AM EDTSpecial Weather StatementJAXBradford, Clay48 min
May 14, 12:16 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Union29 min
May 14, 12:21 PM EDTSpecial Weather StatementJAXColumbia39 min
May 14, 12:27 PM EDTSpecial Weather StatementJAXDuval48 min
May 14, 12:32 PM EDTSpecial Marine WarningJAX118 min
May 14, 12:48 PM EDTSpecial Weather StatementJAXBradford, Union42 min
May 14, 12:59 PM EDTSpecial Weather StatementJAXClay46 min
May 14, 1:14 PM EDTSpecial Weather StatementJAXDuval31 min
May 14, 1:25 PM EDTSpecial Weather StatementJAXClay50 min
May 14, 1:28 PM EDTSpecial Weather StatementJAXBradford, Gilchrist47 min
May 14, 1:32 PM EDTSpecial Weather StatementJAXMarion28 min
May 14, 1:43 PM EDTSpecial Weather StatementJAXSaint Johns47 min
May 14, 1:53 PM EDTSpecial Weather StatementJAXAlachua52 min
May 14, 2:13 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam47 min
May 14, 2:29 PM EDTSpecial Marine WarningJAX77 min
May 14, 2:50 PM EDTSpecial Marine WarningJAX115 min
May 14, 2:55 PM EDTSpecial Weather StatementJAXAlachua50 min
May 14, 3:15 PM EDTSpecial Marine WarningJAX38 min
May 14, 3:30 PM EDTSpecial Weather StatementJAXMarion45 min
May 14, 4:48 PM EDTSpecial Marine WarningJAX67 min
May 14, 6:18 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton42 min
May 14, 6:28 PM EDTSpecial Weather StatementJAXHamilton47 min
May 14, 6:53 PM EDTSpecial Weather StatementJAXBaker52 min
May 14, 6:59 PM EDTSevere Thunderstorm WarningJAXBaker32 min
May 14, 7:11 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee49 min
May 14, 7:34 PM EDTSpecial Weather StatementJAXSuwannee41 min
May 14, 7:40 PM EDTSpecial Weather StatementJAXBaker50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.